Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Totally real minimal submanifolds in a complex projective space


Author: Norio Ejiri
Journal: Proc. Amer. Math. Soc. 86 (1982), 496-497
MSC: Primary 53C20; Secondary 53C42
DOI: https://doi.org/10.1090/S0002-9939-1982-0671223-0
MathSciNet review: 671223
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a pinching theorem with respect to the scalar curvatures of $ 4$-dimensional conformally flat totally real minimal submanifolds in a $ 4$-dimensional complex projective space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C20, 53C42

Retrieve articles in all journals with MSC: 53C20, 53C42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0671223-0
Keywords: Totally real submanifold, conformally flat, parallel second fundamental form
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society